# SDR SWIA201024744

- Difficulty date: August 16, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 21,356 hours, 16,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CEILING LEVEL EMERGENCY FLOOD LIGHT INOPERATIVE.  (FLT4779)  RELAMPED EMERGENCY LIGHT.
